UPM Institutional Repository

On central extensions of Nulfilioform Leibniz algebras.


Sattarovich, Rakhimov Isamiddin and Langari, Seyed Jalal and Langari, Mouna Bibi (2009) On central extensions of Nulfilioform Leibniz algebras. International Journal of Algebra, 3 (6). pp. 271-280. ISSN 1314-7595


We establish a bijective correspondence between all central extensions of fixed Leibniz algebra L by V (with k−dimensional centers), and certain orbits in the set of all k−dimensional subspaces in the second cohomology group H2(L, V ), under the canonical action of Aut(L). As an application we describe the set of all nulfiliform Leibniz algebras.

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Hikari Ltd.
Keywords: Leibniz algebra; Nulfiliform Leibniz algebra; Automorphism; Central extension.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 25 Jul 2013 06:19
Last Modified: 25 Jul 2013 06:19
URI: http://psasir.upm.edu.my/id/eprint/15891
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item